# SDR SWIA202265400

- Difficulty date: January 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL PANEL CORRODED AROUND NUTPLATES AT 5EA. LOCATIONS BETWEEN FS 499 AND FS 559.     (C-CHECK RO 4/20/2022)    REMOVED CORROSION FROM L/H PRESSURE FLOOR SILL FROM FS 499 TO FS 559 IAW CRJ 200 REO 601R-53-41-666 REV-C DATED 2012-11-06 AND FOUND TO BE WITHIN LIMITS.  ATTACHED SKYWEST TASK CARD 51-900-1003-SKY AND COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
